# SDR DXTA2018081501306

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 1,351 hours, 1,067 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 4629001017
- Part serial: 0889
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE FLYING AT FL410,  RECEIVED A CAUTION WITH SWPS FAULT, FLAP FAIL, PTRIM BKP FAIL AND GND SPLR FAIL ANNUNCIATIONS. GROUND SPOILER ANNUNCIATION SWITCHED TO SPOILER FAULT. SSEC ALSO DISPLAYED ON THE BACKUP ATTITUDE INDICATOR. AIRCRAFT WOULD NOT DESCEND WITH AUTOPILOT VS.  WERE EASILY ABLE TO HAND FLY AN ILS APPROACH AND FLEW AT FLAP 0 SETTING. 2 YELLOW X IN THE FLAPS DEPICTION AND TWO YELLOW X IN THE PITCH DEPICTION DISPLAYED.  TRIED TO MOVE THE FLAPS ON FINAL WITH NO SUCCESS. MANUAL TRIP WORKED FINE. LANDING WAS NON-EVENTFUL. THE FLIGHT DIRECTOR LOCKED IN LEVEL FLIGHT INDICATION. CLICKED IT OFF FOR EASIER FLIGHT CONTROL INPUTS.  REPALCED THE NR 1 FCE WITH MODIFIED UNIT IAW AMM 27-03-01-400-801-A.   RIGGED FLAPS SYSTEM IAW AMM CH 27-50-00-820-801-A.  PERFORMED FLAPS SYSTEM OPS CHECK IAW AMM 27-40-00, AND PERFORMED HS PITCH TRIM SYSTEM IAW AMM 27-40-00.  PERFORMED PRESSURIZATION SYSTEM OPS CHECKS IAW AMM 21-31-00.  SATISFACTORY.
